Alert archive / Alabama / Flash Flood Warnings in 2006
Flash Flood Warning 28, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Nov 15, 2006, 11:09 AM CST for 8 counties in Alabama. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2006, 11:09 AM CST (17:09 UTC)
- Expired
- Nov 15, 2006, 3:15 PM CST
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Chambers County, AL, Clay County, AL, Coosa County, AL, Elmore County, AL, Lee County, AL, Macon County, AL, Randolph County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 11:38 AM CST | FLASH FLOOD | Auburn, AL | STREET FLOODING IN AUBURN AND OPELIKA. |
| Nov 15, 11:45 AM CST | FLASH FLOOD | Eclectic, AL | ELMORE COUNTY ROAD 44 AND ECLECTIC METHODIST CHURCH FLOODED. |
| Nov 15, 12:30 PM CST | FLASH FLOOD | Roanoke, AL | SATTERWHITE STREET CLOSED DUE TO FLOODING FROM HEAVY RAINFALL. |
| Nov 15, 1:15 PM CST | FLASH FLOOD | Auburn, AL | FOUR STREETS CLOSED DUE TO FLOODING FROM HEAVY RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBMX 151713
FFWBMX
ALC017-027-037-051-081-087-111-123-152115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1109 AM CST WED NOV 15 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHAMBERS COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...VALLEY...LANETT...LAFAYETTE...HUGULEY
CLAY COUNTY IN EAST CENTRAL ALABAMA
COOSA COUNTY IN EAST CENTRAL ALABAMA
ELMORE COUNTY IN EAST CENTRAL ALABAMA
LEE COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...SMITHS...OPELIKA...AUBURN...CHEWACLA
STATE PARK
RANDOLPH COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITY OF ROANOKE
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...TALLASSEE...DADEVILLE...ALEXANDER
CITY...WIND CREEK STATE PARK
MACON COUNTY IN SOUTHEAST ALABAMA
THIS INCLUDES THE CITY OF TUSKEGEE
* UNTIL 315 PM CST
* AT 1102 AM CST...HEAVY RAIN CONTINUED TO SPREAD ACROSS AREAS THAT
HAVE ALREADY RECEIVED BETWEEN 2 AND 4 INCHES OF RAIN LAST NIGHT AND
WEDNESDAY MORNING. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WILL FALL
ACROSS THE AREA BY 1 PM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEDOWEE...
NEW SITE...LINEVILLE...JACKSONS GAP...GOODWATER...CAMP HILL...
ASHLAND...WEOGUFKA...STROUD...PYRITON...NEWELL...MILLERVILLE...
KELLYTON...EQUALITY AND CUSSETA
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3249 8639 3255 8622 3245 8594 3228 8582
3227 8547 3248 8547 3253 8505 3311 8527
3349 8531 3345 8585 3309 8618 3308 8644
$$1 follow-up statement
000
WGUS74 KBMX 151840
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CST WED NOV 15 2006
ALC017-027-037-051-081-087-111-123-152115-
MACON AL-LEE AL-ELMORE AL-COOSA AL-TALLAPOOSA AL-CHAMBERS AL-CLAY AL-
RANDOLPH AL-
1240 PM CST WED NOV 15 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR
RANDOLPH...CLAY...CHAMBERS...TALLAPOOSA...COOSA...ELMORE...LEE AND
MACON COUNTIES...
AT 1226 PM CST...HEAVY RAIN CONTINUED TO SPREAD ACROSS THE AREA.
RAINFALL TOTALS OF 1 TO 3 INCHES WITH LOCALLY GREATER AMOUNTS HAVE
ALREADY OCCURRED...AND AN ADDITIONAL 1 TO 3 INCHES CAN BE EXPECTED
THROUGH 3 PM. THIS WILL CONTINUE TO PRODUCE FLASH
FLOODING...ESPECIALLY ALONG SMALL CREEKS AND STREAMS AND IN LOW
LYING FLOOD PRONE AREAS. SOME STREET FLOODING WAS REPORTED LATE
THIS MORNING IN ROANOKE IN RANDOLPH COUNTY...AND FIRST STREET IN
SHORTER IN MACON COUNTY WAS FLOODED EARLY THIS AFTERNOON.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEDOWEE...
VALLEY...ROANOKE...NEW SITE...LINEVILLE...LANETT...LAFAYETTE...
JACKSONS GAP...HUGULEY...GOODWATER...DADEVILLE...CAMP HILL...
ASHLAND...ALEXANDER CITY...WIND CREEK STATE PARK...WEOGUFKA...
STROUD...PYRITON...NEWELL...MILLERVILLE...KELLYTON AND CUSSETA
LAT...LON 3249 8639 3255 8622 3245 8594 3228 8582
3227 8547 3248 8547 3253 8505 3311 8527
3349 8531 3345 8585 3309 8618 3308 8644
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 6:44 AM CST, 4 hours 25 minutes earlier.
Area forecast discussion, Nov 15, 6:44 AM CST, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 644 AM CST WED NOV 15 2006 .UPDATE...WEATHER AND AVIATION DISCUSSION. && .UPDATE... GOING TO CHANGE MY TUNE A LITTLE. WARM FRONT HAS ALREADY MOVED INTO THE SOUTHWESTERN CWA WITH THOSE MAGICAL DEWPOINTS. ALSO OF NOTE IS THE SQUALL-LINE FILLING IN NICELY WITH A HUGE DRY SLOT PUSHING IT. FOR THE LINE...ITS HAULING. NEED TO ADJUST ARRIVAL TIMES SOME. THINKING THE STATE LINE BETWEEN 9 AND 10 AM...I-65 CORRIDOR AROUND NOON...AND EAST AL BY 2 TO 3 PM. ALSO HAD TO ADJUST THE THREAT AREA. WILL INCLUDE ENTIRE CWA EXCEPT ETOWAH...CALHOUN...CHEROKEE...AND CLEBURNE FOR TORNADO THREAT. FEEL THE MAGIC LINE WILL NOT REACH THESE COUNTIES. && .PREVIOUS... HELLO WEATHER FANS. THE STARS ARE ALIGNING FOR TODAYS EVENT. DEEP SFC LOW THAT DEVELOPED IN RESPONSE TO THE POWERFUL UPPER-LEVEL LOW IS QUICKLY MOVING EASTWARD...NOW INTO SOUTHWESTERN AR. CONVECTION IS NOW BEGINNING TO BUILD JUST AHEAD OF THE ACTUAL FRONT ACROSS AROUND SHV. ALSO SEE CONVECTION BUILDING IN CENTRAL AR ON THE NORTHERN TRIPLE POINT. NOTE I SAID NORTHERN. I THINK THIS IS MORE OF A MODIFIED AIRMASS/SFC TROF. THE BONAFIED WARM FRONT IS INTO SOUTHERN AR/MS AND A LITTLE BIT OF SOUTHWESTERN AL. THE BIG PUSH HAS BEGUN FROM THE SOUTH. FOR US THERE IS ONGOING ELEVATED CONVECTION AND WERE WATCHING THE FRONT. NOW FOR TODAY. GOING TO SET THE MAGIC REALIZED SFC BASED INSTABILITY TODAY ON DEWPOINTS. DRUM-ROLL PLEASE...63 TO 65 DEWPOINTS SHOULD DO THE TRICK. WITH THAT IN MIND...TODAYS FORECASTED MAGIC LINE REMAINS ROUGHLY ALONG AND SOUTH OF THE I-20 CORRIDOR. OF COURSE WE COULD SEE SOME STUFF NORTH OF THIS LINE. PARDON THE INTERRUPTION...SPC JUST ISSUED THE FIRST TORNADO WATCH OF THE DAY FOR US. CHECK THE USUAL OUTLETS. BACK TO THE STORY...EXPECTING TWO ROUNDS TODAY ACROSS OUR SOUTHERN ZONES... THIS MORNINGS AND THEN WITH THE FRONT. FOR THE FRONT...ITS HAULING. GOT IT TIMED FOR WESTERN AL AT AROUND 1130 AM...I-65 CORRIDOR AROUND 200 PM...AND EASTERN AROUND 500 PM. ALL TALK OF DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES ARE STILL ON THE TABLE. AFTER THE FRONT THERE WILL BE PLENTY OF WRAP AROUND MOISTURE TO DEAL WITH...PROBABLY THROUGH FRIDAY MORNING. KEPT LIGHT RAIN/DRIZZLE IN. SHOULD FINALLY CLEAR OUT TOTALLY BY MID-DAY FRIDAY SETTING US UP FOR A NICE SEASONAL WEEKEND. WILL SEE ANOTHER WEAK REINFORCING COLD FRONT ON MONDAY. THANKS TO THE SURROUNDING OFFICES FOR THE MORNING COORDINATION. JONES/90 && .AVIATION...DISCUSSION FOR 12Z TAFS. MVFR TO IFR CONDITIONS WILL CONTINUE FOR MUCH OF THE DAY ACROSS CENTRAL ALABAMA WITH CEILINGS MAINLY BETWEEN 600 TO 1500 FEET. FIRST ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE AT ALL TAF LOCATIONS THROUGH THE MORNING HOURS. MAIN LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON LOWERING VISIBILITIES AND CEILINGS FOR MUCH OF THE DAY...SUSTAINED SOUTHERLY WINDS OF 10 TO 20 KNOTS WITH GUSTS AS HIGH AS 25 KNOTS CAN BE EXPECTED THIS MORNING AND AFTERNOON. ONCE THE FRONT MOVES THROUGH THE AREA LATE THIS AFTERNOON AND EVENING...WESTERLY WINDS WILL DEVELOP WITH GUSTS AS HIGH AS 30 KNOTS POSSIBLE. 99 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Nov 14, 8:25 PM CST, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 825 PM CST TUE NOV 14 2006 ALZ011>015-017>050-160230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 825 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING STRAIGHT LINE WINDS AND POSSIBLY A FEW TORNADOES. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT...AND ARRIVE IN WEST CENTRAL ALABAMA BY 8 AM. THIS LINE OF THUNDERSTORMS IS EXPECTED TO REACH THE INTERSTATE 65 CORRIDOR BETWEEN 10 AM AND 1 PM AND EXIT THE STATE BY 6 PM. HOWEVER... ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AHEAD OF THE MAIN LINE ASSOCIATED WITH THE COLD FRONT. WHILE THERE IS SOME QUESTION AS TO HOW UNSTABLE THE AIRMASS WILL BECOME OVER CENTRAL ALABAMA...SEVERE STORMS WITH WINDS NEAR 70 MPH AND A FEW TORNADOES ARE POSSIBLE FROM 8 AM THROUGH 6 PM. AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS WILL BE FOR AREAS SOUTH OF A LINE FROM CARROLLTON TO BIRMINGHAM...TO HEFLIN. HOWEVER...STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE FARTHER TO THE NORTH. IN ADDITION TO THE THREAT OF SEVERE STORMS...CONDITIONS WILL BECOME BREEZY WEDNESDAY MORNING. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH WILL BE POSSIBLE WITH OCCASIONAL GUSTS UP TO 35 MPH. HEAVY RAINFALL WILL ALSO BE A THREAT WITH THIS SYSTEM. RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. ALTHOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED AT THIS TIME...LOCALIZED FLOODING MAY BECOME PROBLEMATIC DUE TO CLOGGED DRAINAGE AREAS FROM FALLING LEAVES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NECESSARY ON WEDNESDAY. 12/SIRMON
In the hours before
Special weather statement, Nov 15, 10:25 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1025 AM CST WED NOV 15 2006 ALZ030-151730- SUMTER- 1025 AM CST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SUMTER COUNTY UNTIL 1130 AM CST... ...TORNADO WATCH IN EFFECT UNTIL 9 PM... ...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST... AT 1021 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 7 MILES WEST OF GEIGER TO 42 MILES SOUTHWEST OF CUBA...MOVING NORTHEAST AT 50 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR GEIGER...EMELLE...GAINESVILLE...YORK...EPES...CUBA...LIVINGSTON AND BELLAMY THROUGH 1130 AM CST. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION. JD/81
Local storm report, Nov 15, 10:26 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM TSTM WND DMG PINTLALA 32.18N 86.37W
11/15/2006 MONTGOMERY AL EMERGENCY MNGR
NUMEROUS TREES DOWN...DAMAGE TO PINTLALA ELEMENTARY
SCHOOL. TWO OTHER STRUCTURES DAMAGED...ONE COMPLETELY
DEMOLISHED. POSSIBLE TORNADO.
&&
DCWLocal storm report, Nov 15, 10:44 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1044 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM TSTM WND DMG 1 N BEAVERTON 33.95N 88.02W
11/15/2006 LAMAR AL EMERGENCY MNGR
TREES DOWN...BLOCKING COUNTY ROAD 29 JUST NORTH OF
BEAVERTON.
&&
DCWSpecial weather statement, Nov 15, 10:55 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1055 AM CST WED NOV 15 2006 ALZ023-031-151730- GREENE-TUSCALOOSA- 1055 AM CST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHERN GREENE AND TUSCALOOSA COUNTIES UNTIL 1130 AM CST... ...TORNADO WATCH IN EFFECT UNTIL 9 PM... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... ...LOCALLY HEAVY RAINFALL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 1051 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 19 MILES NORTHWEST OF SAMANTHA TO 22 MILES WEST OF UNION...MOVING EAST AT 40 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR UNION...MANTUA...ELROD...KNOXVILLE...LAKE LURLEEN STATE PARK... SAMANTHA...TUSCALOOSA AND NORTHPORT THROUGH 1130 AM CST. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. JD/81
Local storm report, Nov 15, 11:03 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1103 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD MONTGOMERY 32.35N 86.28W
11/15/2006 MONTGOMERY AL LAW ENFORCEMENT
PERRY ROAD BETWEEN FELDER AND I-85 IN MONTGOMERY
COMPLETELY FLOODED...CARS FLOATING WITH ONE CAR
UNDERWATER.
&&
DCWSpecial weather statement, Nov 15, 11:07 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1107 AM CST WED NOV 15 2006 ALZ013>015-151730- FAYETTE-WALKER-WINSTON- 1107 AM CST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE...WALKER AND WINSTON COUNTIES UNTIL 1130 AM CST... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 1106 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM ADDISON TO 5 MILES EAST OF BERRY...MOVING EAST AT 45 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR BERRY...ARLEY...ADDISON...OAKMAN...JASPER...CURRY...PARRISH AND TUTWILER THROUGH 1130 AM CST. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND MINOR FLOODING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. PONDING OF WATER ON ROADWAYS...FLOODING OF LOW-LYING AREAS...RISING WATER ALONG CREEKS AND FLOODED UNDERPASSES ARE POSSIBLE. REMEMBER. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING ON HIGH GROUND. IF OUTDOORS AND NO SUBSTANTIAL SHELTER IS AVAILABLE.... TAKE SHELTER IN AN AUTOMOBILE...AVOID LOW LYING AREAS. NEVER DRIVE ACROSS ROADWAYS WITH WATER FLOWING OVER THEM OR...COVERED WITH WATER OF UNKNOWN DEPTH. JD/81
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 4:07 AM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 10 hr |
| Nov 15, 5:22 AM CST | Tornado Warning | BMX | Marengo | 53 min |
| Nov 15, 9:34 AM CST | Tornado Warning | BMX | Lowndes | 26 min |
| Nov 15, 9:38 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 37 min |
| Nov 15, 9:53 AM CST | Tornado Warning | BMX | Montgomery | 52 min |
| Nov 15, 10:13 AM CST | Flash Flood Warning | BMX | Lowndes, Montgomery | 3 hr |
| Nov 15, 10:19 AM CST | Severe Thunderstorm Warning | BMX | Winston | 41 min |
| Nov 15, 10:20 AM CST | Flash Flood Warning | BMX | Autauga, Dallas, Hale, Marengo, Perry | 3 hr |
| Nov 15, 10:22 AM CST | Severe Thunderstorm Warning | BMX | Pickens | 38 min |
| Nov 15, 10:35 AM CST | Tornado Warning | BMX | Elmore | 40 min |
| Nov 15, 11:06 AM CST | Tornado Warning | BMX | Tallapoosa | 54 min |
| Nov 15, 11:32 AM CST | Tornado Warning | BMX | Lee | 28 min |
| Nov 15, 11:40 AM CST | Tornado Warning | BMX | Chambers | 65 min |
| Nov 15, 11:57 AM CST | Tornado Warning | BMX | Randolph | 63 min |
| Nov 15, 12:08 PM CST | Tornado Warning | BMX | Pike | 37 min |
| Nov 15, 12:29 PM CST | Tornado Warning | BMX | Barbour | 61 min |
| Nov 15, 12:41 PM CST | Tornado Warning | BMX | Bullock | 37 min |
| Nov 15, 12:41 PM CST | Tornado Warning | BMX | Macon | 34 min |
| Nov 15, 1:05 PM CST | Tornado Warning | BMX | Lee | 55 min |
| Nov 15, 1:12 PM CST | Tornado Warning | BMX | Russell | 48 min |
| Nov 15, 1:14 PM CST | Flash Flood Warning | BMX | Lowndes, Montgomery | 3 hr |
| Nov 15, 1:32 PM CST | Tornado Warning | BMX | Barbour | 28 min |
| Nov 15, 3:18 PM CST | Flash Flood Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.